MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-516
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Necrosis (1971); No Code Available (3191)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) 2019: the patient underwent a second revision to the left knee secondary to suspected loosening.Non-depuy cement was used.Intraoperatively, the surgeon debrided scar and necrotic tissue; reported the femur was fixed, however easily tapped off with almost all the cement and no bone (cement to bone interface); and the tibia was completely debonded, indicating loosening at the cement to implant and bone to cement interface.The patella was not revised.Pmh: osteoarthritis doi: (b)(6) 2017; dor: (b)(6) 2018 (poly exchange); dor: (b)(6) 2019 (second revision; left knee).

Brand Name
ATTUNE PS RP INSRT SZ 5 16MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9607211
Report Number1818910-2020-02263
Device Sequence Number13560151
Product Code NJL
UDI-Device Identifier10603295052494
UDI-Public10603295052494
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-516
Device Catalogue Number151650516
Device Lot Number8063911
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR